# SDR SIMA201802220003

- Difficulty date: February 20, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 33,804 hours, 29,728 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Part number: PR18
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLASHLIGHT INOP. REMOVED AND REPLACED AFT CABIN FLASHLIGHT BULB IAW AMM 33-50-16. OPS CK GOOD MEL RESTORED.
